How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Josh Your Own Question
Dr. Josh
Dr. Josh, Doctor
Category: Health
Satisfied Customers: 3553
Experience:  Practicing Physician, Family Physician for 7 years
Type Your Health Question Here...
Dr. Josh is online now
A new question is answered every 9 seconds

My husband takes 20 mg of Benicar. The last two mornings about

This answer was rated:

My husband takes 20 mg of Benicar. The last two mornings about 2-3 hours after taking the Benicar, he has experienced a "Dizzy spin" fainting feeling. He comes in and takes his blood pressure, and it's 109/62, low for him. He goes about his day, and the feeling goes away.
Could this be caused by the Benicar?
It's scary.
Welcome to Justanswer website.
Myself Dr Josh and I’m happy to help with your question today.
Please provide me the following information so that I can help you.

For how long he has been taking Benicar?
Is he taking any other medications?
Does he suffer from severe emotional stress or anxiety issue?


Customer: replied 3 years ago.

He's been taking Benicar for awhile, several months. He went off for something else, and just went back on a few weeks ago.


He is not any other medications.

no stress or anxiety.


It is hot here today.

Thanks for all these additional details.
I am sorry to hear about your husbands's problems.

It sounds that he is experiencing side effects from Benicar. This drug contains olmesartan, it is an angiotensin II receptor antagonist. It keeps blood vessels from narrow, which lowers blood pressure and improves blood flow.

Having dizziness is a common side effect from this drug.
Based on the blood pressure response and/or Benicar side effects, the dosage may be increased or decreased.

He need to be seen by doctor, as dosage may be adjusted, and if side effects are severe, then other group of medications to lower blood pressure can be prescribed by his doctor.

He may be need thorough clinical examination from doctor and blood pressure medication has to be regulated by his doctor. Please ask him to discuss this issue with his doctor.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions. Thank you for your business

Dr. Josh and 3 other Health Specialists are ready to help you